Theory of irrationalities of the third degree / B. N. Delone, D. K. Faddeev ; Emma Lehmer, Sue Ann Walker

Auteur principal : Delone, Boris Nikolaevich, 1890-1980, AuteurCo-auteur : Faddeev, Dimitri Konstantinovich, 1907-1989, AuteurAuteur secondaire : Walker, Sue Ann, Traducteur • Lehmer, Emma Markovna Trotskaia, 1906-2007, TraducteurType de document : MonographieCollection : Translations of mathematical monographs, 10Langue : anglais.Pays: Etats Unis.Éditeur : Providence : American Mathematical Society, 1964Description : 1 vol. (xvi-509 p.) ; 24 cmISBN: 9780783716343.ISSN: 0065-9282.Bibliographie : Bibliogr. p.505-509.Sujet MSC : 11R27, Algebraic number theory: global fields, Units and factorization
11Rxx, Number theory - Algebraic number theory: global fields
11R29, Algebraic number theory: global fields, Class numbers, class groups, discriminants
11R16, Algebraic number theory: global fields, Cubic and quartic extensions
En-ligne : Zentralblatt | MathSciNet
Tags from this library: No tags from this library for this title. Log in to add tags.
Item type Current library Call number Status Date due Barcode
 Monographie Monographie CMI
Salle 1
11 DEL (Browse shelf(Opens below)) Available 02016-01

Most of this book (pp. 1–452) consists of a translation of a Russian monograph [Trudy Mat. Inst. Steklov. 11 (1940); MR0004269 (2,349d)]. As an unexpected bonus, the volume contains two translations not mentioned on the title-page or cover of the volume, namely, Delone's supplement to the Russian translation of Dirichlet's Vorlesungen über Zahlentheorie [Vieweg, Braunschweig, 1863; cf. pp. 370–403 of the Russian translation, Moscow, 1936] and ten pages of a paper of Delone and Faddeev on the geometry of Galois theory [Mat. Sb. (N.S.) 15 (57) (1944), 243–284; MR0011682 (6,200c)]. (MathSciNet)

Bibliogr. p.505-509

There are no comments on this title.

to post a comment.